# SDR SWAA2022022414999

- Difficulty date: October 28, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #7 SLAT COVE PANEL 624CB IS CORRODED / SLAT WAS REPLACED WITH SERVICEABLE UNITS WITH SERVICEABLE #7 SLAT COVE PANEL 624CB. REMOVAL AND REPLACEMENT OF #7 SLAT ACCOMPLISHED ON DEFECT NUMBER T857413
